# SDR SIMA201121404

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 27,887 hours, 25,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 INSPECTION FOUND EMERGENCY EXIT LIGHT IN CEILING OF CENTER AISLE NEAR GALLEY INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT SYSTEM.  REMOVED AND REPLACED THE MAIN CABIN CEILING EXIT LOCATING SIGN ASSEMBLY IAW EMB-145 AMM 33-50-15.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
